Volume 8 (2013), no. 2, cover

 

1.          HUXLEY M.N.: Intersecting lines modulo one, Uniform Distribution Theory 8 (2013), no. 2, 1–28. (pdf)

2.          TEZUKA, S.: Hybridization of van der Corput sequences and polynomial Weyl sequences, Uniform Distribution Theory 8 (2013), no. 2, 29–38. (pdf)

3.          MAZHOUDA K. – OMAR, S.: Distribution of zeros of L-functions on the critical line, Uniform Distribution Theory 8 (2013), no. 2, 39–47. (pdf)

4.          NGUYEN, L.: On the classification of solutions of a functional equation arising from multiplication of quantum integers, Uniform Distribution Theory 8 (2013), no. 2, 49–120. (pdf)

5.          HOFER, R. – ZELLINGER, H.: Distribution properties of certain subsequences of digital sequences and their hybrid version, Uniform Distribution Theory 8 (2013), no. 2, 121–140. (pdf)

6.          BISBAS, A.: On the Hausdorff dimension of simply normal numbers to different bases, Uniform Distribution Theory 8 (2013), no. 2, 141–149. (pdf)

7.          LIANGPAN, L.: A note on the Duffin-Schaeffer conjecture, Uniform Distribution Theory 8 (2013), no. 2, 151–156. (pdf)

8.          AISTLEITNER, C. – HOFER, M. – MADRITSCH, M.: On the distribution functions of two oscillating sequences, Uniform Distribution Theory 8 (2013), no. 2, 157–169. (pdf)

9.          CAR, M. – MAUDUIT, C.: Sur les puissances des polynômes sur un corps fini, Uniform Distribution Theory 8 (2013), no. 2, 171–182. (pdf)